MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS? LOOP; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION POLARIS? LOOP; STENT, URETERAL
Model Number M0061552230
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a180104 captures the reportable event of device foreign material present in device.
 
Event or Problem Description
It was reported that a polaris loop ureteral stent was to be used in a ureteroscopic stent placement procedure.During unpacking, a flocculent was found on the stent.The procedure was completed with another same device and there were no patient complications reported.
 
Additional Manufacturer Narrative
Block e1: initial reporter's facility name (b)(6).Block h6: device code a180104 captures the reportable event of device foreign material present in device.Block h11: investigation analysis the returned polaris loop ureteral stent was analyzed, and during the inspection, there was no foreign matter found present on the device.The reported event was not confirmed.The positioner and an open pouch were also returned.Based on the most relevant information, the analysis performed to the returned device, it was not possible to identify any evidence of either the alleged issue or any defect on the device.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.A risk review was completed and confirmed that the event of device foreign material present in device was defined in the risk documentation.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Based on the results of the device evaluation, an investigation conclusion code of no problem detected was assigned to this investigation.
 
Event or Problem Description

Brand Name
POLARIS? LOOP
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23981064
Report Number2124215-2026-00739
Device Sequence Number18793838
Product Code FAD
UDI-Device Identifier08714729421030
UDI-Public(01)08714729421030(17)270309(10)33594790
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K030503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061552230
Device Catalogue NumberM0061552230
Device Lot Number0033594790
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age40 YR
Patient SexMale
Patient Weight75 KG